Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

125 Publications


2024 | Published | Conference Paper | IST-REx-ID: 14888 | OA
De Nooijer P, Terziadis S, Weinberger A, et al. Removing popular faces in curve arrangements. In: 31st International Symposium on Graph Drawing and Network Visualization. Vol 14466. Springer Nature; 2024:18-33. doi:10.1007/978-3-031-49275-4_2
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 12563 | OA
Krokhin A, Opršal J, Wrochna M, Živný S. Topology and adjunction in promise constraint satisfaction. SIAM Journal on Computing. 2023;52(1):38-79. doi:10.1137/20m1378223
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 12680 | OA
Ivanov G, Köse S. Erdős-Ko-Rado and Hilton-Milner theorems for two-forms. Discrete Mathematics. 2023;346(6). doi:10.1016/j.disc.2023.113363
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 12833 | OA
Biniaz A, Jain K, Lubiw A, et al. Token swapping on trees. Discrete Mathematics and Theoretical Computer Science. 2023;24(2). doi:10.46298/DMTCS.8383
[Published Version] View | Files available | DOI | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 13270 | OA
Brunck FR. Iterated medial triangle subdivision in surfaces of constant curvature. Discrete and Computational Geometry. 2023;70(3):1059-1089. doi:10.1007/s00454-023-00500-5
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Published | Thesis | IST-REx-ID: 13331 | OA
Köse S. Exterior algebra and combinatorics. 2023. doi:10.15479/at:ista:13331
[Published Version] View | Files available | DOI
 

2023 | Published | Journal Article | IST-REx-ID: 13969 | OA
Arroyo Guevara AM, Felsner S. Approximating the bundled crossing number. Journal of Graph Algorithms and Applications. 2023;27(6):433-457. doi:10.7155/jgaa.00629
[Published Version] View | Files available | DOI | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 11999 | OA
Arroyo Guevara AM, Klute F, Parada I, Vogtenhuber B, Seidel R, Wiedera T. Inserting one edge into a simple drawing is hard. Discrete and Computational Geometry. 2023;69:745–770. doi:10.1007/s00454-022-00394-9
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Epub ahead of print | Journal Article | IST-REx-ID: 13974 | OA
Fulek R, Gärtner B, Kupavskii A, Valtr P, Wagner U. The crossing Tverberg theorem. Discrete and Computational Geometry. 2023. doi:10.1007/s00454-023-00532-x
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 14445 | OA
Wagner U, Wild P. Coboundary expansion, equivariant overlap, and crossing numbers of simplicial complexes. Israel Journal of Mathematics. 2023;256(2):675-717. doi:10.1007/s11856-023-2521-9
[Published Version] View | Files available | DOI | WoS
 

2023 | Epub ahead of print | Journal Article | IST-REx-ID: 14660 | OA
Ivanov G, Naszódi M. Quantitative Steinitz theorem: A polynomial bound. Bulletin of the London Mathematical Society. 2023. doi:10.1112/blms.12965
[Published Version] View | DOI | Download Published Version (ext.) | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 14737 | OA
Ivanov G, Naszódi M. Functional John and Löwner conditions for pairs of log-concave functions. International Mathematics Research Notices. 2023;2023(23):20613-20669. doi:10.1093/imrn/rnad210
[Published Version] View | Files available | DOI | arXiv
 

2023 | Epub ahead of print | Journal Article | IST-REx-ID: 9651 | OA
Dymond M, Kaluza V. Divergence of separated nets with respect to displacement equivalence. Geometriae Dedicata. 2023. doi:10.1007/s10711-023-00862-3
[Published Version] View | DOI | Download Published Version (ext.) | WoS | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 9652 | OA
Dymond M, Kaluza V. Highly irregular separated nets. Israel Journal of Mathematics. 2023;253:501-554. doi:10.1007/s11856-022-2448-6
[Submitted Version] View | Files available | DOI | WoS | arXiv
 

2022 | Published | Conference Paper | IST-REx-ID: 11185 | OA
Arroyo Guevara AM, Felsner S. Approximating the bundled crossing number. In: WALCOM 2022: Algorithms and Computation. Vol 13174. LNCS. Springer Nature; 2022:383-395. doi:10.1007/978-3-030-96731-4_31
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 11435 | OA
Ivanov G, Naszodi M. A quantitative Helly-type theorem: Containment in a homothet. SIAM Journal on Discrete Mathematics. 2022;36(2):951-957. doi:10.1137/21M1403308
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 11593 | OA
Fulek R, Kynčl J. The Z2-Genus of Kuratowski minors. Discrete and Computational Geometry. 2022;68:425-447. doi:10.1007/s00454-022-00412-w
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 

2022 | Published | Thesis | IST-REx-ID: 11777 | OA
Wild P. High-dimensional expansion and crossing numbers of simplicial complexes. 2022. doi:10.15479/at:ista:11777
[Published Version] View | Files available | DOI
 

2022 | Published | Journal Article | IST-REx-ID: 11938 | OA
Aichholzer O, Arroyo Guevara AM, Masárová Z, et al. On compatible matchings. Journal of Graph Algorithms and Applications. 2022;26(2):225-240. doi:10.7155/jgaa.00591
[Published Version] View | Files available | DOI | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 11991 | OA
Krokhin A, Opršal J. An invitation to the promise constraint satisfaction problem. ACM SIGLOG News. 2022;9(3):30-59. doi:10.1145/3559736.3559740
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=UlWa

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed